On the factor systems of the Shubnikov space groups

Share/Save/Bookmark

Broek van den, P.M. (1977) On the factor systems of the Shubnikov space groups. Journal of Physics A, 10 (5). pp. 649-658. ISSN 1751-8113

[img]
Preview
PDF
502Kb
Abstract:The procedure of Backhouse for the determination of a complete set of inequivalent factor systems of the symmorphic Shubnikov space groups of type I is generalized for all Shubnikov space groups of types I and 111. The results are used to obtain a method for the construction of a set of inequivalent factor systems of the Shubnikov space groups of types I1 and IV.
Item Type:Article
Copyright:© 1977 The Institute of Physics
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64069
Official URL:http://dx.doi.org/10.1088/0305-4470/10/5/019
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page